# SDR SIMA20121204009

- Difficulty date: December 4, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 22,872 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 EMERGENCY LIGHTING SYSTEM POWER SUPPLY NEEDED TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE NR 1 EMERGENCY LIGHTING SYSTEM POWER SUPPLY IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
